MAUDE Adverse Event Report: DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L SKIN TEMPERATURE PROBE, 400 SERIES; THERMOMETER, ELECTRONIC, CLINICAL

DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L SKIN TEMPERATURE PROBE, 400 SERIES; THERMOMETER, ELECTRONIC, CLINICAL
Model Number 81-010400
Medical Device Problem Code Device Sensing Problem (2917)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A user facility reported, " pre-op patient temp is taken manually.Intra-op patient temp is monitored by deroyal's skin temp sensor in axillary location, routinely off by 4 degrees.Post-op temp is taken manually." deroyal has requested return of a sample, but it has not yet been provided.The investigation is not complete at this time.No further information is available at this time.We will provide follow-up report once additional information becomes available.
 
Event or Problem Description
A user facility reported, " pre-op patient temp is taken manually.Intra-op patient temp is monitored by deroyal's skin temp sensor in axillary location, routinely off by 4 degrees.Post-op temp is taken manually.".
 
Additional Manufacturer Narrative
A user facility reported, " pre-op patient temp is taken manually.Intra-op patient temp is monitored by deroyal's skin temp sensor in axillary location, routinely off by 4 degrees.Post-op temp is taken manually." deroyal requested return of a sample and received it on may 11, 2024.The sample was tested according to the specifications and confirmed to be within the designated specs.The device history record for the device was reviewed and it was confirmed that no issues were noted in manufacturing or inspection.Subassembly lots of the device were also reviewed and no functional issues were found.Inventory of 125 eaches were inspected and no functional issues were identified.Risk documents and material review reports were reviewed and did not require any updates or additions.(b)(4).Root cause: because no issues were found with the returned sample or documentation of the manufacturing process, no root cause could be determined.Corrective and preventive action: because no root cause could be established, no corrective or preventive actions were taken.The investigation is complete at this time.No further information is available at this time.We will provide follow-up report if additional information becomes available.

Brand Name
SKIN TEMPERATURE PROBE, 400 SERIES
Common Device Name
THERMOMETER, ELECTRONIC, CLINICAL
Manufacturer (Section D)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS  146
Manufacturer (Section G)
DEROYAL CIENTIFICA DE LATINOAMERICA S.R.L
global park, p.o. box 180-3006
602 parkway,
la aurora, heredia 146
CS   146
Manufacturer Contact
reagan newman
200 debusk lane
powell, TN 37849
8653622106
MDR Report Key19960641
Report Number9613793-2024-00003
Device Sequence Number7080391
Product Code FLL
UDI-Device Identifier00749756046169
UDI-Public00749756046169
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K200631
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81-010400
Device Lot Number60393328
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/15/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown